# SDR 2022FA0000466

- Difficulty date: August 21, 2022
- Submitted: August 21, 2022
- Operation: General aviation
- Aircraft: N43LD
- Make and model: Cirrus SR22
- Aircraft serial: 5093
- Aircraft time: 115 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Part number: 14059005
- Part serial: NONE
- Condition: Distressed
- Part time: 115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PICKED UP CIRRUS SR22 FROM OWNER FOR PRE-BUY AT WELLS AIRCRAFT IN HUTCHINSON.  ON DEPARTURE HAD SUCH VIBRATION THE ONLY WAY TO CONTROL WAS PULLING POWER/RPM'S TO 50%. UPON ARRIVING AT CIRRUS SERVICE CENTER UN COWLED AND FOUND MOTOR MOUNT IDOLATOR RUBBERS GONE AND COMPLETELY FAILED AT ONLY 115.2 HOURS. THIS SHOULDN'T BE HAPPENING AND CONSIDER THESE MOUNTS DEFECTIVE AND UNSAFE. WELLS AIRCRAFT CRS NT2R043L PICTURES AVAILABLE.
